# SDR SWAA2017081415599

- Difficulty date: August 8, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N386SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26601
- Aircraft time: 72,710 hours, 58,622 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 15AT48
- Condition: Intermittent
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT EMERGENCY EXIT LIGHT SWITCH INTERMITTENT.    R & R SWITCH IAW SWP.
